# SDR AALA20100706AUS02

- Difficulty date: July 6, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 55,891 hours, 28,442 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AUS - CREW REPORTED VIBRATIONS FROM NOSE GEAR AREA.  EMERGENCY DECLARED FLIGHT RETURNED AUS LANDED WITHOUT INCIDENT.  FOUND LEFT FORWARD NOSE GEAR DOOR PARTIALLY OPEN ON ARRIVAL.  INSPECTED NOSE GEAR DOOR RELEASE MECHANISM AND LINKAGE-NO DEFECTS/DAMAGE NOTED.  VERIFIED DOORS SECURED CLOSED.  SYSTEM GROUND CHECK NORMAL OPERATION.
